# SDR RRXA11441

- Difficulty date: July 30, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,056 hours, 21,920 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Part number: 3755841501
- Condition: Cracked
- Location: Sta 1200 L33 L34
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CRACKED FITTING AT STA 1200 L33R - L34R.  *** CORRECTIVE ACTION *** REPLACED CRACKED FITTING AT STA 1200 L33R TO L34R PER DC8 SRM 53-2-0 FIG 20
